03-04-2010, 12:23 PM #1
Fake Weed, Real Drug: K2 Causing Hallucinations in Teens
Teens are getting high on an emerging drug called "fake weed," a concoction also known as K2 and "spice" that is also causing hallucinations, vomiting, agitation and other dangerous effects.
In the last month, Dr. Anthony Scalzo, a professor of toxicology at Saint Louis University, has seen nearly 30 cases of teenagers experiencing these adverse effects after smoking the fake weed, a legal substance that reportedly offers a marijuana-like high.
"K2 use is not limited to the Midwest; reports of its use are cropping up all over the country," Scalzo said. "I think K2 is likely a bigger problem than we're aware of at this time." For instance, Atlanta has seen about 12 cases recently.
Follow me on the Twitter! @EricDiesel1972
Deuteronomy 18:10-12 (KJV)
10 There shall not be found among you anyone who makes his son or his daughter pass through the fire, or one who practices witchcraft, or a soothsayer, or one who interprets omens, or a sorcerer, 11 or one who conjures spells, or a medium, or a spiritist, or one who calls up the dead. 12 For all who do these things are an abomination to the Lord. (KJV)
Follow me at my Biblical Blog: http://scripture-demystified.blogspot.com
Baruch ha Shem Adonai.
By AlwaysShocked in forum Crimes-Spotlight on ChildrenReplies: 2Last Post: 05-17-2007, 09:26 PM